ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 06-23-18, 02:52 PM
someonelikeyou5 someonelikeyou5 is offline
Newbie
 

Join Date: Jun 2018
Location: carlisle,PA,USA
Posts: 2
Thanks: 0
Thanked 0 Times in 0 Posts
someonelikeyou5 is on a distinguished road
dealing with all these ridiculous side effects

ive recently been put on 30 mg Vyvanse. after a month or so i spoke to my doctor about going up to 40 mg due to afternoon crashes and just plain disappointed with the 30 mg. so now i am on 40 mg, i take everyday around 9 am. its been about another month now so a total of maybe 3 months of vyvanse. i really need help trying to figure out how to deal with NEVER EATING.... LITERALLY NEVER. its at the point where i get upset with myself becuase i always have a horrible stomach ache due to not eating. then, i get super frustrated when people around me say " just force yourself" because i cant even do that. food enetrs my mouth , i have to spit it right back out.

I also NEVER SLEEEEEEEEP. i can feel my medication wearing off around 9-10 pm typically. every night i just lay in bed looking around the room because i just cant close my eyes. i know why this happens, im just wondering what anyone does to cope i guess. its amazing what not eating or sleeping can do to a human brain. im so miserable every morning my fiance never speaks to me until i take my pill, its a terrible feeling but we deal with it like im sure many others.
Reply With Quote
  #2  
Old 06-23-18, 03:31 PM
CharlesH CharlesH is offline
ADDvanced Contributor
 

Join Date: Mar 2017
Location: USA
Posts: 567
Thanks: 108
Thanked 322 Times in 219 Posts
CharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to all
Re: dealing with all these ridiculous side effects

Have you considered simply discontinuing the med?
Reply With Quote
  #3  
Old 06-23-18, 04:05 PM
peripatetic peripatetic is offline
 
 

Join Date: Jul 2009
Location: .
Posts: 22,265
Blog Entries: 12
Thanks: 34,122
Thanked 33,621 Times in 15,208 Posts
peripatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond repute
Re: dealing with all these ridiculous side effects

i advise you to contact your prescribing physician and tell him/her all of this. maybe vyvanse at that dosage isn't right for you.
Reply With Quote
Sponsored Links
  #4  
Old 06-24-18, 04:53 AM
sarahsweets's Avatar
sarahsweets sarahsweets is offline
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 27,406
Thanks: 5,694
Thanked 31,648 Times in 14,609 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: dealing with all these ridiculous side effects

You need to call your doctor asap. If you cant force yourself to eat or sleep you are on the wrong medication.
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Are some side effects just an indicator that you dont have ad/hd TheChemicals General ADD Talk 13 05-19-11 03:05 PM
Concerta Vs Ritalin Side effects liveandletdie Concerta 8 01-26-11 12:35 PM
Strattera side effects and next steps...seeing doc today TXRebelGrrrl Strattera 22 11-22-04 04:42 PM
Adderall side effects JamieJo88 Adderall 2 10-05-04 06:46 PM


All times are GMT -4. The time now is 01:54 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums